# SDR COMA0860248

- Difficulty date: May 21, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 32,939 hours, 30,120 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 601R3114627
- Condition: Cracked
- Location: Fuselage
- Part time: 32,939 hours, 30,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD CRJ-2-162011, PRESSURE FLOOR SKIN DETAILED INSPECTION FOUND 2 CRACKS IN THE PRESSURE FLOOR SKIN BETWEEN RBL 9 AND LBL 9.  CRACKS MEASURED 2.50" IN LENGTH.  THE FLOOR SKIN WAS REPAIRED IAW BOMBARDIER REO 601R-53-41-103 REV D.
